# SDR WX0A2021110573864

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 33,933 hours, 24,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 863725
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST REVEALED EPSU (10WL) FAILED. / REMOVED AND REPLACED EPSU (10WL) IAW AMM 33-51-38 PB 401. OPS CHECK GOOD."
